I have had pain in my jaw for 2 years now. I have seen numerous doctors, and the only thing that gives me any relief from it is Percocet. The problem is that I am only able to get 2 days worth at a time when the pain is absolutely unlivable. It stops me from eating, and I am not able to function normally because of this pain. I get looked at like I'm a druggy, but I am just trying to feel better. On a day I don't have Percocet, I take 400mg of tramadal, 2000 mg of naproxen, 4500 or more mg of Tylenol, and 3200 or more mg of Motrin. I really want to stop the pain. Please give suggestions.
Have you seen an oral surgeon to figure out what causes it? We are all in the same boat being looked at like we're addicts. Please stop taking so much tylenol, you'll kill your liver. Where is the pain, and can you describe it? Maybe I can give you a better answer if I know that.
I have this also, and you should see either a Dentist or an Oral surgeon. This could be TMJ, which stands for Temporomandibular Joint Pain. Do you also sometimes hear or feel popping in your jaw joint when you chew or talk? This is another symptom of this.
Although Percocet is great for the pain, this is something that needs a more long term treatment to help and pain killers are only temporary and the more you ask for pain meds the more chance that you will have of a doctor trying to say that you are drug seeking. There are treatments for this, you just need to see a Dentist or Oral surgeon who treats this and they can help you.
Please, look this up online, you may be able to get a better understanding of it.
I hope this helps , and I hope you fibnd relief soon. :)
Good Luck!! :)
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Feb 2012 • 5 answers
Posted 15 Feb 2012 • 1 answer
Posted 18 Apr 2013 • 2 answers
Posted 23 Nov 2014 • 3 answers
Posted 25 Feb 2015 • 3 answers